CSpace
一类弹性梁方程非共振问题的可解性
吕海深1; 白占兵2
2003
Source Publication工程数学学报
ISSN1005-3085
Volume020Issue:004Pages:113
Abstract在弹性梁方程满足渐近非一致非共振条件时,讨论了方程解的存在性。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37177
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.石油大学应用数学系
Recommended Citation
GB/T 7714
吕海深,白占兵. 一类弹性梁方程非共振问题的可解性[J]. 工程数学学报,2003,020(004):113.
APA 吕海深,&白占兵.(2003).一类弹性梁方程非共振问题的可解性.工程数学学报,020(004),113.
MLA 吕海深,et al."一类弹性梁方程非共振问题的可解性".工程数学学报 020.004(2003):113.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[吕海深]'s Articles
[白占兵]'s Articles
Baidu academic
Similar articles in Baidu academic
[吕海深]'s Articles
[白占兵]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[吕海深]'s Articles
[白占兵]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.